Potential Analysis

, Volume 14, Issue 3, pp 301–330

H1–L1 Boundedness of Riesz Transforms on Riemannian Manifolds and on Graphs

  • Emmanuel Russ
Article

DOI: 10.1023/A:1011269629655

Cite this article as:
Russ, E. Potential Analysis (2001) 14: 301. doi:10.1023/A:1011269629655

Abstract

We prove that the Riesz transforms are bounded from H1 to L1 on complete Riemannian manifolds and on graphs with the doubling property and the Poincaré inequality.

Riesz transformsheat kernelMarkov kernelH1atHörmander integral condition

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Emmanuel Russ
    • 1
  1. 1.Université de Cergy-PontoiseCergy-Pontoise Cedex